Can I take Cefdinir with Atorvastatin,Levothyroxine,Enalapril and Verapamil?
User rating for this question
I was prescribed Cefdinir 300mg capsules.Can I take this with Atorvastatin,Levothyroxine,Enalapril andVerapamil. THank You
Posted Sun, 16 Feb 2014 in Medicines and Side Effects
Answered by Dr. Chobufo Ditah 53 minutes later
Brief Answer: Yes, it is safe to take Cefdinir with these drugs Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this possible infection for which you have been added Cefdinir. I have reviewed all your medications and have investigated for any possible Cefdinir is a good drug and would not have any adverse interactions with any of your current medications. Feel free using the medications together. I am happy to earn about your great shape despite the different health conditions you have had to deal with. Keep up and keep the positive feeling going. I hope this addresses your query fully. Thank you so much for using our services and please feel free to ask for clarifications if need be. I wish you the best of health. Dr. Ditah, MD.
Follow-up: Can I take Cefdinir with Atorvastatin,Levothyroxine,Enalapril and Verapamil? 5 minutes later
Thank You Have a great day
Answered by Dr. Chobufo Ditah 20 minutes later
Brief Answer: Thank you, too! Detailed Answer: Thank you so much for your kind words. Am humbled to know we have been able to address your query today. I wish you a great week. Dr. Ditah, MD.
People also viewed
- Anemic 13 year old
- Is fainting a side effect of avelox?
- Fertigyn 5000 injection on 12th day
- Is nausea a side effect of cardizem?
- Can i take cefdinir with atorvastatinlevothyroxineenalapril and verapamil
- 13 year old stomach spasms when aroused
- How to take cefdinir
- Baby 13 days old runny nose
- Is chills a side effect of clobazam?
- Have bp issues taking levothyroxine lipitor atorvastatin biotin side effects
- Is belching a side effect of cialis?
- Taking clonidine and enalapril
- When to take enalapril
- Swollen vagina age 13
- Is hives a side effect of belimumab?